MAUDE Adverse Event Report: MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 206967
Medical Device Problem Codes Fracture (1260); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The collet sleeve on the end effector cane apart.The mechanism inside broke.Case type: tha.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: the collet sleeve on the end effector cane apart.The mechanism inside broke.Product evaluation and results: the product was not evaluated as the product was unavailable for inspection.Product history review: review of the device history records indicate 5 devices were manufactured and accepted into final stock on 11-03-2014 with no reported discrepancies.Additionally, the inspection record confirms that the certificate of conformance for assembly was present and accurate for all top and subassembly components.Complaint history review: a review of complaints in trackwise related to p/n: 206967, lot number: 19480816 shows no additional complaints related to the failure in this investigation.Conclusions: the alleged failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been an ncs and capas associated with the product and failure mode reported in this event.This is nc: 1414603 and capa: 1450905 h3 other text : device not returned.
 
Event or Problem Description

Brand Name
HIP END EFFECTOR, VARIABLE ANGLE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8517745
Report Number3005985723-2019-00299
Device Sequence Number1515768
Product Code OLO
UDI-Device Identifier00848486022167
UDI-Public00848486022167
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206967
Device Lot Number19100214
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;